Skip to content Skip to navigation

Asymptotics of European Double-Barrier Option with Compound Poisson Component

Commun. Math. Anal.
Volume 14, Number 2 (2013), 40 - 66

Asymptotics of European Double-Barrier Option with Compound Poisson Component

Price: $20.00

Abstract

We consider standard European as well as double-barrier European options for underlyings that are given by the superposition of a Guassian and a compound Poisson (jump) process with discrete values. We derive a formula for calculating such options and furthermore show that as the barriers tend to ±∞, the value of the double-barrier option tends asymptotically to that of the standard option. Numerical examples are provided.